# SDR CA050627004

- Difficulty date: June 1, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,090 hours
- Engine: Allsn 250C20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF22905
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR CHECKED FOR CALIBRATION WITH BARFIELD TESTER, NO DEFECT NOTED.  ON GROUND RUN OF AIRCRAFT, FOUND THE BLEED VALVE WAS NOT MOVING AS THE ENGINE WAS ACCELERATED.  BLEED VALVE REPLACED WITH SERVICEABLE UNIT, ENGINE POWER CHECK C/O AND PASSED.  AIRCRAFT RETURNED TO SERVICE
